Czech Republic (Česká Republika) - CZ
Serbia (Republika Srbija) - SRB
Crocin is pain relief brand, containing paracetamol, available in over 80 different countries and regions globally (under the name of Panadol).
Learn more about Crocin today.
How does Crocin work?
Crocin is an over-the-counter pain relief medication,i, ii that provides fast, effective temporary relief from pain and discomfort associated with many different common conditions – including headache, muscular aches, period pain, arthritis/osteoarthritis, toothache, migraine headache, cold & flu symptoms..ii The active ingredient in Crocin is paracetamol (also known as acetaminophen), a common pain reliever.iv
Read on to discover everything else you need to know about Crocin for adults in this simple guide, where we will address commonly asked questions about Crocin – including the right dosage of Crocin to take, whether it’s safe to take Crocin with other medication or during pregnancy, and how to use Crocin correctly.
Using Crocin for Adults: Commonly Asked Questions
What dosage of Crocin should I take?
If you’re suffering from mild to moderate pain, Crocin can help give you some relief.iii
Crocin products for adults come in many different strengths – 500 mg / 650 mg tablets, 650 mg + Caffeine 50 mg tablets.
Generally, the recommended dose of Crocin for adults and children aged 12 years and over is 500 to 1000 mg every 4-6 hours as necessary. Be sure not to exceed the maximum of 4000 mg of Crocin in any 24-hour period.iii, iv
If you are at all uncertain about the correct dosage of Crocin to take, consult your doctor or pharmacist before use. You should also always read both the dosage instructions and any warnings on the product label before using any Crocin product, so that you are aware of any potential side effects or risk of overdose.
Learn more about the correct dosage to take for the full range of Crocin products for adults on our page below.
Is it safe to use Crocin for adults during pregnancy?
As per NHS, UK, In most cases, paracetamol is considered appropriate to take during pregnancy and while breastfeeding to help relieve pain.iv,v
However, you should always consult your doctor before taking any medication while pregnant, including Crocin. Your doctor is the best person to advise you on whether using Crocin during pregnancy is safe for you, how often you should take it (if at all), and what side effects you may be at risk of experiencing.
Learn more about using Crocin during pregnancy on our page below.
Can you use Crocin with other medication?
For adults, there are a handful of medications that Crocin is considered appropriate to use alongside, including the common pain relievers ibuprofen, aspirin and codeine.iv
But while using Crocin with these medicines is generally appropriate to use, you should still always consult your doctor or pharmacist before using Crocin and any other medication together, to make sure it is okay for you to do so.
It is also not recommended that you take Crocin with any other paracetamol-containing medicine, even in adults. Taking two paracetamol-based medications together could put you at risk of a paracetamol overdose. Always check the ingredients listed on the product label of any medication that you plan to take with Crocin before use. iv
Learn more about combining Crocin with other medications on our page below.
Can you take Crocin on an empty stomach?
Yes, Crocin can be taken with or without food.vii
i. Over-the-counter medicines. Health Direct. https://www.healthdirect.gov.au/over-the-counter-medicines. Accessed 12/11/20.
ii. AUSTRALIAN PRODUCTION INFORMATION: PANADOL TABLETS (PARACETAMOL) TABLETS/PANADOL MINI CAPS (PARACETAMOL) TABLETS/ PANADOL SUPPOSITORIES (PARACETAMOL) SUPPOSITORIES. Medicines.Org. https://apps.medicines.org.au/files/gcppaimm.pdf. Accessed 26/6/22.
iii. Paracetamol. Health Direct. https://www.healthdirect.gov.au/paracetamol. Accessed 12/6/22.
iv. Paracetamol for adults. NHS. https://www.nhs.uk/medicines/paracetamol-for-adults/. Accessed 12/6/22.
v. Analgesics and pain relief in pregnancy and Breastfeeding. NPS Medicinewise. https://www.nps.org.au/assets/f4cd8a064d47b62a-0e01df33044e-139fddfcb7c79fd0c38a7065fad62081b237334047fed3a63e4463e31f34.pdf. Accessed 02/6/22.
vi. Can I give my child paracetamol and ibuprofen at the same time? NHS. https://www.nhs.uk/medicines/paracetamol-for-children/. Accessed 12/6/22.
vii. Acetaminophen. MedlinePlus / U.S. National Library of Medicine. https://medlineplus.gov/druginfo/meds/a681004.html. Accessed 12/6/22.